# SDR MASA2015030812949

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 24,507 hours, 20,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SWITCH LEFT IN ARM POSSITION.  RECHARGED WITH ACFT ELECTRICAL POWER.
